# SDR VNAA202201289991

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 25,243 hours, 19,572 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Access Panel
- Part number: CC670221941
- Condition: Elongated
- Location: Zone 300
- Part time: 19,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 327BL HAS AN ELONGATED FASTENER HOLE.
